# SDR SWAA2021050576634

- Difficulty date: May 8, 2020
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 26,697 hours, 11,892 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER SLIDING SEAL UPPER SEAL PLATE IS CRACKED. / REMOVED & REPLACED L/H HORIZONTAL STAB UPPER SLIDING SEAL IAW AMM 53-31-31-000-802+ 53-31-31-400-802
